# SDR SWAA2023061342526

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E ACCESS PANEL 561AB INTERNAL SKIN SURFACE HAS CRACKS AROUND MULTIPLE FASTENER HOLES.<[01] MEASUREMENT;[02] CLEANED AND PREPARED AREA AT L/H WING ACCESS PANEL 561AB; REPAIRED DAMAGE AREAS AT L/W ACCESS PANEL #561AB AS PER SRM 51-70-04-2R-9 .MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 A/B PO# 2008859; APPLIED TOP COAT AT L/H WING T/E ACCESS PANEL 561AB INTERNAL SKIN SURFACE AS PER AMM-51-21-73-370-803; AND      SRM 51-70-04-2R-9-REPAIR 9-REPAIR OF DAMAGE TO A FASTENER HOLE WITH LAMINATING RESIN AND CHOPPED FIBER.;[03] VERIFIED STEP 1 AND 2
